# SDR ABXA200812050267

- Difficulty date: November 26, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767281
- Aircraft serial: 23431
- Aircraft time: 51,836 hours, 41,516 cycles
- Engine: Ge CF680A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680A
- Part serial: 580223
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 600 FEET ON TAKEOFF, RIGHT ENGINE COMPRESSOR STALLED.  EGT EXCEEDANCE OF 1053 DEGREES WAS RECORDED.  ENGINE FAILED ON FINAL.  REPLACED RIGHT ENGINE IAW JOB CARD 7010.
